Depression Community
Violent outbursts
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Violent outbursts

Is it the medication i'm on that causes the outbursts of just from the depression? I take Wellbutrin 100MG twice a day, Abilify, Omeprazole,  Levothyroxzine, and anxiety meds when needed.
4 Comments Post a Comment
Blank
1110049_tn?1409405744
That sure is a cocktail of drugs you are taking.  I am usually a very placid person, but one anti-depression drug did make me feel violent.  It frightened me.  Those pills were thrown away once I realised it was their fault.

You must speak to the doctor who prescribed your medication.  If you are not usually an angry person then it could be a side effect of the drugs.

There may be someone here who finds violence comes with their depression.  I hope you find the answer.
Blank
1577158_tn?1360168111
I did actually I was Taking Wellbutrin 300Mg(150MG twice a day) They put me back to the 100MG twice a day and they are now not so often. I'm like one of the nicest people in my family.
Blank
1110049_tn?1409405744
How are you doing now?  Has the violence got less?  
Blank
1577158_tn?1360168111
Im doing ok yeah its very random when it does happen its not everyday anymore.
Blank
Post a Comment
To
Recent Activity
2107676_tn?1388977459
Blank
Pat1956100 Finally going for an ultra ... Comment
19 mins ago
1616953_tn?1388883335
Blank
Thanksgiving day panic
2 hrs ago by JamesC186282
1551327_tn?1414146344
Blank
Bubulous going to Kansas. Be back o... Comment
3 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Depression Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank